# SDR AALA20050569

- Difficulty date: September 4, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Unit
- Condition: Inoperative
- Location: Le Slats
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - AIRCRAFT DIVERTED TO MIA WITH DUAL LEADING EDGE INDICATION PROBLEMS.  REPLACED POWER DRIVE UNIT AND NUMBER THREE JACKSCREW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
